# SDR USAA2012043000010

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 26,583 hours, 20,696 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CRACK IN SEGMENT 1 AT RIGHT OVERWING EMERGENCY EXIT DOOR BETWEEN FR40 TO FR41.  REPLACED SEGMENT 1 AT RIGHT OVERWING EMERGENCY EXIT DOOR IAW EO 5210Y228.
